# SDR ASOA2018060625148

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 37,152 hours, 28,689 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CONTROL PANEL, CABIN LIGHTS INOPERATIVE,  SMELLED ELECTRICAL SMOKE.  MX REMOVED AND REPLACED PSU LIGHT CONTROL MODULE, AND 1A BALLAST, OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
